# SDR AUS20010455

- Difficulty date: May 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: GC1016
- Condition: Faulty
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH GROUND/FLIGHT RELAY FAULTY. LH AND RH MLG GROUND FLIGHTSWITCHES CONTAMINATED.
